# SDR 39LA2013080200004

- Difficulty date: August 1, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N408WC
- Make and model: Skrsky S61N
- Aircraft serial: 61764
- Aircraft time: 36,495 hours, 95,474 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Warning Light
- Location: Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT FUEL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT.  EXECUTED EMERGENCY CHECKLIST PROCEDURES AND LANDED.   REPLACED FWD AND AFT AIRFRAME FUEL FILTERS IAW S61N MM REV47, CH28-00, LEAK CHECK PREFORMED, NO LEAKS FOUND,
